# SDR SWAA2025122954618

- Difficulty date: December 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 DID NOT TURN ON.   REPLACED THE POWER SUPPLY BATTERY PACK M1670 IAW AMM 33-51-06-960-805, AND PERFORMED GOOD EMERGENCY LIGHTS - OPS TEST IAW AMM 33-51-00-710-801.
